# SDR SWAA2022031007415

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW LE PANEL 621FB FWD I/B CORNER DELAMINATED AND HAS WORN FASTENER HOLE (MARKED) / RW L/E PANEL 621FB I/B CORNER DELAMINATION & WORN FASTENER NOLE WAS REPAIRED IAW SRM 51-70-05-22-6 & SRM 51-70-05-2R-8.
